# SDR SWAA2023092593606

- Difficulty date: August 25, 2023
- Submitted: September 25, 2023
- Operation: Air carrier
- Aircraft: N8672F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36940
- Aircraft time: 26,408 hours, 12,731 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO L/H TRANSITION ANGLE HAS CORROSION AROUND NUMEROUS FASTENER HOLES FROM STA 500C TO STA 500G+12.<[01] CLEANED THE CORROSION PER SRM 51-10-02 . THE REWORKED AREA REMAINING THICKNESS IS OUT OF LIMIT PER SRM 53-00-53 -1A-2 FIG 103 DETAIL E.;[02] CUT OUT THE DAMAGE FROM STA 500A+10 TO 500G-10 PER SRM 53-00-53-2R-5.;[03] VERIFIED CORRECTIVE ACTION #1 AND 2;[04] REMOVED REMAINING TRANSITION ANGLE I.A.W SRM 51-40-02 TO FACILITATE COMPLETE REPLACEMENT.;[05] LOCATED AND DRILLED NEW L/H TRANSITION ANGLE (MPN 143A7501-231) I.A.W SRM 51-40-05.;[06] VERIFIED LOCATED AND DRILLED NEW L/H TRANSITION ANGLE (MPN 143A7501-231) I.A.W SRM 51-40-05.;[07] INSTALLED NEW L/H TRANSITION ANGLE I.A.W SRM 51-40-02.;[08] VERIFIED INSTALLED NEW L/H TRANSITION ANGLE I.A.W SRM 51-40-02.;[09] C/W STEP #1.;[10] CHANGED MAJOR TO MINOR DUE TO REPLACEMENT OF THE ENTIRE SIDE PLATE.;[11] INSPECTED WORK PERFORMED. SEE STEPS AND C/A?S FOR ALL WORK PERFORMED. INSTALLED NEW L/H TRANSITION ANGLE I.A.W SRM 51-40-02.
